# SDR ANCF2015060201

- Difficulty date: June 2, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 1,537,314 hours, 14,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED DUE TO PRESSURIZATION PROBLEM, AVNCS VENT SYS FAULT.  IAW AMM 21-26-34 PB 401 CONF 00 & AMM 21-26-00-040 440-003-A THE AVIONICS EQUIP VENTILATION COMPUTER & CONDITIONED AIR INLET V7V WERE REPLACED.  TESTED SATISFACTORY.
